# SDR 29GA2016011800001

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 33,998 hours, 38,330 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHT ON F/A PANEL DOESN'T COME ON WHEN EMERGENCY BUTTON ON PILOT PANEL TURNED ON.   R&R RED EMERGENCY LIGHT BULB ON F/A PANEL IAW AMM 20-10-00, OPS CHECKED GOOD.
